Affordable Access

Publisher Website

Supersymmetric Lorentz-covariant hyperspaces and self-duality equations in dimensions greater than( 4 4 )

Authors
Journal
Nuclear Physics B
0550-3213
Publisher
Elsevier
Publication Date
Volume
503
Issue
3
Identifiers
DOI: 10.1016/s0550-3213(97)00503-8
Keywords
  • Physical Mathematics

Abstract

Abstract We generalise the notions of supersymmetry and superspace by allowing generators and coordinates transforming according to more general Lorentz representations than the spinorial and vectorial ones of standard lore. This yields novel SO(3,1)-covariant superspaces, which we call hyperspaces, having dimensionality greater than ( 4 4 ) of traditional super-Minkowski space. As an application, we consider gauge fields on complexifications of these superspaces; and extending the concept of self-duality, we obtain classes of completely solvable equations analogous to the four-dimensional self-duality equations.

There are no comments yet on this publication. Be the first to share your thoughts.